# SDR 9900619903

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953N
- Make and model: Doug DC-9-31
- Aircraft serial: 47083
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 69.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND FUSELAGE EXTERIOR SKIN CRACKED AT FASTENERS AT FS 69.5 BETWEEN LONGERONS 14L THRU 17L.  REPLACED SKIN PER EA 99-163379.
